# SDR DALA2015031002110

- Difficulty date: March 9, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N918DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53553
- Aircraft time: 30,403 hours, 13,860 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS BLEND OUT ON RT WING UPPER SKIN, STA 988 - 953, X=61, 67 AND 70.  REMOVED CORROSION.  FLAP PENNING IAW 95900-4.  AREA TREATED AND PAINTED. FASTENER INSTALLED IAW SRM 51-30-03.
